Alert archive / Kentucky / Tornado Warnings in 2013
Tornado Warning 87, NWS Paducah, KY
NWS Paducah, KY issued this tornado warning at Nov 17, 2013, 2:41 PM CST for Henderson County, Kentucky. It was in force for 49 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Nov 17, 2013, 2:41 PM CST (20:41 UTC)
- Expired
- Nov 17, 2013, 3:30 PM CST
- In force
- 49 min
- Issued by
- NWS Paducah, KY
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
County Henderson County, KY
The radar
The Evansville,IN radar (KVWX), 58 km from the middle of the area, began a volume at 20:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Nov 17, 3:15 PM CST | TORNADO | Corydon, KY | TOUCH DONW IN THE COMMUNITY. FIRE DEPT IS REPORTED WIDESPREAD DAMAGE IN CORYDON. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 34 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Nov 17, 10:43 AM CST | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 8.7 hours before the alert went out and 200 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 619 m above ground
- 0-6 km bulk shear
- 61 kt
- 0-1 km storm-relative helicity
- 391 m²/s²
- 0-3 km storm-relative helicity
- 476 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
350
WFUS53 KPAH 172041
TORPAH
KYC101-172130-
/O.NEW.KPAH.TO.W.0087.131117T2041Z-131117T2130Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE PADUCAH KY
241 PM CST SUN NOV 17 2013
THE NATIONAL WEATHER SERVICE IN PADUCAH HAS ISSUED A
* TORNADO WARNING FOR...
HENDERSON COUNTY IN NORTHWEST KENTUCKY...
* UNTIL 330 PM CST.
* AT 238 PM CST...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A
TORNADO WAS LOCATED NEAR MORGANFIELD...AND MOVING EAST AT 55 MPH.
HAZARD...TORNADO.
SOURCE...RADAR INDICATED ROTATION.
IMPACT...MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE TO
ROOFS...WINDOWS AND VEHICLES WILL OCCUR. FLYING DEBRIS
WILL BE DEADLY TO PEOPLE AND ANIMALS. TREE DAMAGE IS
LIKELY.
* LOCATIONS IMPACTED INCLUDE...
HENDERSON...CORYDON...ROBARDS AND HEBBARDSVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 3778 8727 3774 8732 3774 8737 3767 8742
3763 8769 3764 8773 3767 8775 3776 8776
3776 8780 3780 8785 3783 8767 3782 8764
3785 8760 3789 8731 3782 8732
TIME...MOT...LOC 2041Z 257DEG 48KT 3772 8788
TORNADO...RADAR INDICATED
HAIL...<.75IN
$$4 follow-up statements
453
WWUS53 KPAH 172051
SVSPAH
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PADUCAH KY
251 PM CST SUN NOV 17 2013
KYC101-172130-
/O.CON.KPAH.TO.W.0087.000000T0000Z-131117T2130Z/
HENDERSON KY-
251 PM CST SUN NOV 17 2013
...A TORNADO WARNING REMAINS IN EFFECT FOR HENDERSON COUNTY IN
NORTHWEST KENTUCKY UNTIL 330 PM CST...
AT 248 PM CST...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A LARGE
AND EXTREMELY DANGEROUS TORNADO WAS LOCATED WEST OF CORYDON...AND
MOVING EAST AT 55 MPH. A TORNADO WAS REPORTED ON THE GROUND NEAR
WAVERLY.
THIS IS A PARTICULARLY DANGEROUS SITUATION.
HAZARD...DAMAGING TORNADO.
SOURCE...RADAR INDICATED ROTATION.
IMPACT...YOU ARE IN A LIFE THREATENING SITUATION. MOBILE HOMES WILL
BE DESTROYED. CONSIDERABLE DAMAGE TO HOMES...BUSINESSES AND
VEHICLES IS LIKELY AND COMPLETE DESTRUCTION POSSIBLE. FLYING
DEBRIS WILL BE DEADLY TO PEOPLE AND ANIMALS. EXPECT TREES TO
BE UPROOTED OR SNAPPED.
LOCATIONS IMPACTED INCLUDE...
HENDERSON...ROBARDS AND HEBBARDSVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TO REPEAT...A LARGE...EXTREMELY DANGEROUS AND POTENTIALLY DEADLY
TORNADO IS DEVELOPING. TO PROTECT YOUR LIFE...TAKE COVER NOW. MOVE TO
AN INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY BUILDING. AVOID
WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR OUTDOORS...MOVE TO THE
CLOSEST SUBSTANTIAL SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 3778 8727 3774 8732 3774 8737 3767 8742
3763 8769 3764 8773 3767 8775 3776 8776
3776 8780 3780 8785 3783 8767 3782 8764
3785 8760 3789 8731 3782 8732
TIME...MOT...LOC 2051Z 257DEG 48KT 3775 8771
TORNADO...RADAR INDICATED
TORNADO DAMAGE THREAT...CONSIDERABLE
HAIL...<.75IN
$$640
WWUS53 KPAH 172056
SVSPAH
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PADUCAH KY
256 PM CST SUN NOV 17 2013
KYC101-172130-
/O.CON.KPAH.TO.W.0087.000000T0000Z-131117T2130Z/
HENDERSON KY-
256 PM CST SUN NOV 17 2013
...A TORNADO WARNING REMAINS IN EFFECT FOR CENTRAL HENDERSON COUNTY
IN NORTHWEST KENTUCKY UNTIL 330 PM CST...
AT 253 PM CST...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A LARGE
AND EXTREMELY DANGEROUS TORNADO WAS LOCATED NEAR CORYDON...AND MOVING
EAST AT 55 MPH. THE MOST DANGEROUS PART OF THIS STORM SHOULD PASS
NEAR OR JUST SOUTH OF THE GREATER HENDERSON AREA.
THIS IS A PARTICULARLY DANGEROUS SITUATION.
HAZARD...DAMAGING TORNADO.
SOURCE...RADAR INDICATED ROTATION.
IMPACT...YOU ARE IN A LIFE THREATENING SITUATION. MOBILE HOMES WILL
BE DESTROYED. CONSIDERABLE DAMAGE TO HOMES...BUSINESSES AND
VEHICLES IS LIKELY AND COMPLETE DESTRUCTION POSSIBLE. FLYING
DEBRIS WILL BE DEADLY TO PEOPLE AND ANIMALS. EXPECT TREES TO
BE UPROOTED OR SNAPPED.
LOCATIONS IMPACTED INCLUDE...
ROBARDS AND HEBBARDSVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TO REPEAT...A LARGE...EXTREMELY DANGEROUS AND POTENTIALLY DEADLY
TORNADO IS DEVELOPING. TO PROTECT YOUR LIFE...TAKE COVER NOW. MOVE TO
AN INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY BUILDING. AVOID
WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR OUTDOORS...MOVE TO THE
CLOSEST SUBSTANTIAL SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 3774 8732 3774 8737 3770 8743 3767 8775
3776 8776 3776 8780 3780 8785 3781 8758
3789 8731 3782 8732 3781 8730 3780 8731
3778 8727
TIME...MOT...LOC 2056Z 257DEG 48KT 3776 8763
TORNADO...RADAR INDICATED
TORNADO DAMAGE THREAT...CONSIDERABLE
HAIL...<.75IN
$$244
WWUS53 KPAH 172101
SVSPAH
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PADUCAH KY
301 PM CST SUN NOV 17 2013
KYC101-172130-
/O.CON.KPAH.TO.W.0087.000000T0000Z-131117T2130Z/
HENDERSON KY-
301 PM CST SUN NOV 17 2013
...A TORNADO WARNING REMAINS IN EFFECT FOR CENTRAL HENDERSON COUNTY
IN NORTHWEST KENTUCKY UNTIL 330 PM CST...
AT 257 PM CST...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A LARGE
AND EXTREMELY DANGEROUS TORNADO WAS LOCATED 5 MILES EAST OF
CORYDON...AND MOVING EAST AT 55 MPH. THE TORADIC PART OF THE STORM
SHOULD STAY SOUTH OF HENDERSON.
THIS IS A PARTICULARLY DANGEROUS SITUATION.
HAZARD...DAMAGING TORNADO.
SOURCE...RADAR INDICATED ROTATION.
IMPACT...YOU ARE IN A LIFE THREATENING SITUATION. MOBILE HOMES WILL
BE DESTROYED. CONSIDERABLE DAMAGE TO HOMES...BUSINESSES AND
VEHICLES IS LIKELY AND COMPLETE DESTRUCTION POSSIBLE. FLYING
DEBRIS WILL BE DEADLY TO PEOPLE AND ANIMALS. EXPECT TREES TO
BE UPROOTED OR SNAPPED.
LOCATIONS IMPACTED INCLUDE...
HEBBARDSVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TO REPEAT...A LARGE...EXTREMELY DANGEROUS AND POTENTIALLY DEADLY
TORNADO IS DEVELOPING. TO PROTECT YOUR LIFE...TAKE COVER NOW. MOVE TO
AN INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY BUILDING. AVOID
WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR OUTDOORS...MOVE TO THE
CLOSEST SUBSTANTIAL SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 3774 8732 3774 8737 3770 8743 3769 8764
3780 8766 3781 8758 3789 8731 3782 8732
3781 8730 3780 8731 3778 8727
TIME...MOT...LOC 2101Z 257DEG 48KT 3777 8755
TORNADO...RADAR INDICATED
TORNADO DAMAGE THREAT...CONSIDERABLE
HAIL...<.75IN
$$852
WWUS53 KPAH 172121
SVSPAH
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PADUCAH KY
321 PM CST SUN NOV 17 2013
KYC101-172131-
/O.CAN.KPAH.TO.W.0087.000000T0000Z-131117T2130Z/
HENDERSON KY-
321 PM CST SUN NOV 17 2013
...THE TORNADO WARNING FOR CENTRAL HENDERSON COUNTY IN NORTHWEST
KENTUCKY HAS BEEN CANCELLED...
LAT...LON 3774 8732 3774 8737 3770 8743 3769 8764
3780 8766 3781 8758 3789 8731 3782 8732
3781 8730 3780 8731 3778 8727
TIME...MOT...LOC 2121Z 257DEG 48KT 3783 8722
$$What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Paducah, KY wrote its last area forecast discussion before this tornado warning went out at Nov 17, 1:32 PM CST, 1 hour 9 minutes earlier.
Area forecast discussion, Nov 17, 1:32 PM CST, 1 hour 9 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PADUCAH KY
132 PM CST Sun Nov 17 2013
.SHORT TERM...(This Evening through Tuesday Night)
ISSUED AT 116 PM CST SUN NOV 17 2013
Discrete supercells have developed as expected. The first bout is
generally within 3 squalls now making way across southern IL and
southeast MO. They are ahead of an advancing cold front, now
situated on the northwest doorstep of the FA. They encounter an
atmosphere destabilized thru the lower trop with strong rightward
turning hodographs. The Significant Tornado Parameter chart is
still bullseyed so no short term changes to the forecast are
necessary save for exact timing/movement of the aforementioned
features.
The front is still progged to make passage thru the entire FA by
early this evening. The Tor watch expires at 01Z, and convection
should be over by then, though an hour or two linger in the
farthest southeastern counties is not out of the question. High
gradient winds continue likewise and are being monitored closely
in case the Advisory needs even a temporary upgrade to Warning,
but for now that does not appear to be the case. There is some
concern that the last shift's abbreviated expiration at 5 pm may
not extend the Advisory long enough, as post frontal passage winds
were peaking close to 50 mph in the mixed down environment over
central MO. Will monitor this closely thru press time and may have
to extend it again but will try to avoid that flip if at all
possible.
The weather becomes tranquil post frontal passage and winds should
diminish a few hours afterwards.
.LONG TERM...(Wednesday through Sunday)
ISSUED AT 116 PM CST SUN NOV 17 2013
Dry and seasonably cool conditions are expected as a quasi zonal
upper flow pattern prevails for most of the period. Temps will average
several degrees below normal through the period with a reinforcing
shot of cool air coming later in the workweek into the early
weekend as height falls/upper troffiness begins to take hold.
That reinforcing shot aforementioned will accompany our next
chance of rain, which enters and departs the forecast Wednesday
and Saturday, respectively. Models remain in general agreement
that an inverted surface trough will develop over the Plains, and
a low pressure center will likely develop along the trough and
then move eastward toward us. While this system remains several
days away, the models still show the low tracking near or just
south of the Lower Ohio Valley. This would keep a cool and moist
east to northeast flow over our region for much of the time
period.
Once the system moves to our east Saturday...a north wind
flow of colder air is expected as upper height falls occur amidst
h5 troffing over the Ohio valley. Rainfall amounts are not likely
to be heavy with this system.
&&
.AVIATION...
ISSUED AT 116 PM CST SUN NOV 17 2013
Immediate term concern is svr storms affecting terminals for next
2-3 hours. Otherwise strong/gusty south-southwest winds prevail
with MVFR cigs. IFR conditions possible as storms hit. Fropa to
occur shortly thereafter, and by mid evening, winds shifting to nw
behond the front may include another hour or two of high gusts,
then subside thereafter as skies clear. Return to VFR conditions
overnight-tmrw with more tranquil post frontal airmass settling in.
&&
.PAH WATCHES/WARNINGS/ADVISORIES...
IL...WIND ADVISORY until 5 PM CST this afternoon FOR ILZ075>078-
080>094.
MO...WIND ADVISORY until 5 PM CST this afternoon FOR MOZ076-086-087-
100-107>112-114.
IN...WIND ADVISORY until 5 PM CST this afternoon FOR INZ081-082-
085>088.
KY...WIND ADVISORY until 5 PM CST this afternoon FOR KYZ001>022.
&&Hazardous weather outlook, Nov 17, 2:00 PM CST, 41 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PADUCAH KY 200 PM CST SUN NOV 17 2013 ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087- 100-107>112-114-181100- JEFFERSON-WAYNE IL-EDWARDS-WABASH-PERRY IL-FRANKLIN-HAMILTON- WHITE-JACKSON-WILLIAMSON-SALINE-GALLATIN-UNION IL-JOHNSON-POPE- HARDIN-ALEXANDER-PULASKI-MASSAC-GIBSON-PIKE-POSEY-VANDERBURGH- WARRICK-SPENCER-FULTON-HICKMAN-CARLISLE-BALLARD-MCCRACKEN-GRAVES- LIVINGSTON-MARSHALL-CALLOWAY-CRITTENDEN-LYON-TRIGG-CALDWELL- UNION KY-WEBSTER-HOPKINS-CHRISTIAN-HENDERSON-DAVIESS-MCLEAN- MUHLENBERG-TODD-PERRY MO-BOLLINGER-CAPE GIRARDEAU-WAYNE MO-CARTER- RIPLEY-BUTLER-STODDARD-SCOTT-MISSISSIPPI-NEW MADRID- 200 PM CST SUN NOV 17 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHERN ILLINOIS...SOUTHWEST INDIANA...WESTERN KENTUCKY AND SOUTHEAST MISSOURI. .DAY ONE...THIS AFTERNOON AND TONIGHT TORNADO WATCH NUMBER 563 IS IN EFFECT THROUGH 7 PM FOR THE ENTIRE QUAD STATE. REFER TO THE WATCH FOR MORE DETAILS. A MODERATE TO HIGH RISK OF SEVERE THUNDERSTORMS WITH AN ELEVATED RISK OF TORNADOES CONTINUES FOR MUCH OF THE QUAD STATE. DISCRETE SUPERCELL THUNDERSTORMS WILL CONTINUE FORMING AHEAD OF A COLD FRONT ACROSS PORTIONS OF SOUTHERN ILLINOIS AND SOUTHEAST MISSOURI...AND WILL CONTINUE MOVING RAPIDLY EASTWARD INTO AND ACROSS SOUTHWEST INDIANA AND WESTERN KENTUCKY THROUGH EARLY THIS EVENING. ANY STORMS THAT FORM OR MOVE IN WILL POSE A RISK OF DAMAGING WINDS...LARGE HAIL...AND TORNADOES. THIS IS A RARE ENVIRONMENT SUPPORTIVE OF A HIGH END SEVERE WEATHER EVENT. LARGE...LONG LIVED AND LONG TRACK TORNADOES ARE A DISTINCT POSSIBILITY THIS AFTERNOON AND EARLY EVENING! DANGEROUS LIGHTNING AND BRIEF TORRENTIAL RAINFALL CAPABLE OF PRODUCED STREET OR LOW LAND FLOODING WILL ALSO ACCOMPANY THE PASSAGE OF STORMS. IN ADDITION...A HIGH WIND WARNING IS IN EFFECT THROUGH 5 PM FOR A SMALL PART OF SOUTHEAST MISSOURI AND SOUTHERN ILLINOIS WHERE THE FRONT IS ALREADY MAKING PASSAGE. STRONG WIND GUSTS TO 58 MPH ARE POSSIBLE THERE. ELSEWHERE AVERAGE WINDS 20 TO 30 MPH WITH GUSTS 40 TO 50 ARE COMMONPLACE...AND A WIND ADVISORY REMAINS IN EFFECT THROUGH 5 PM. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER REPORTS ARE APPRECIATED.
In the hours before
Local storm report, Nov 17, 2:25 PM CST, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
225 PM CST SUN NOV 17 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0225 PM TSTM WND DMG BROOKPORT 37.12N 88.63W
11/17/2013 MASSAC IL TRAINED SPOTTER
POWER LINES REPORTED DOWN THROUGHOUT THE COMMUNITY.
&&
SMITTYLocal storm report, Nov 17, 2:30 PM CST, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
230 PM CST SUN NOV 17 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0230 PM TSTM WND DMG PADUCAH 37.07N 88.64W
11/17/2013 MCCRACKEN KY TRAINED SPOTTER
BROOKPORT BRIDGE CLOSED.
&&
SMITTYLocal storm report, Nov 17, 2:37 PM CST, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
237 PM CST SUN NOV 17 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0225 PM TSTM WND DMG BROOKPORT 37.12N 88.63W
11/17/2013 MASSAC IL LAW ENFORCEMENT
WOMAN TRAPPED UNDER MOBILE HOME. EMERGENCY TEAMS
RESPONDING.
&&
SMITTYLocal storm report, Nov 17, 2:38 PM CST, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
238 PM CST SUN NOV 17 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0237 PM HAIL PADUCAH 37.07N 88.64W
11/17/2013 M0.88 INCH MCCRACKEN KY TRAINED SPOTTER
REPORTED AT KENTUCKY OAKS MALL.
&&
SMITTYLocal storm report, Nov 17, 2:39 PM CST, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
239 PM CST SUN NOV 17 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0232 PM TSTM WND GST PADUCAH 37.07N 88.64W
11/17/2013 M49 MPH MCCRACKEN KY ASOS
&&
SMITTYLocal storm report, Nov 17, 2:41 PM CST, 0 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE PADUCAH KY
241 PM CST SUN NOV 17 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0225 PM TSTM WND DMG BROOKPORT 37.12N 88.63W
11/17/2013 MASSAC IL LAW ENFORCEMENT
WOMAN TRAPPED UNDER MOBILE HOME. EMERGENCY TEAMS
RESPONDING. OCCURRED ALONG MT. STERLING ROAD.
&&
SMITTYThe office that day
Everything else NWS Paducah, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 17, 1:30 PM CST | Tornado Warning | PAH | Ballard | 30 min |
| Nov 17, 1:52 PM CST | Tornado Warning | PAH | Ballard, McCracken | 23 min |
| Nov 17, 2:09 PM CST | Tornado Warning | PAH | Livingston, McCracken | 36 min |
| Nov 17, 2:23 PM CST | Tornado Warning | PAH | Union | 37 min |
| Nov 17, 2:33 PM CST | Tornado Warning | PAH | Caldwell, Crittenden, Livingston, Lyon | 42 min |
| Nov 17, 2:38 PM CST | Severe Thunderstorm Warning | PAH | Livingston, McCracken, Marshall | 37 min |
| Nov 17, 3:01 PM CST | Tornado Warning | PAH | Caldwell, Christian, Hopkins | 29 min |
| Nov 17, 3:13 PM CST | Severe Thunderstorm Warning | PAH | Daviess | 47 min |
| Nov 17, 3:29 PM CST | Tornado Warning | PAH | Caldwell, Christian, Hopkins, Muhlenberg | 46 min |
| Nov 17, 3:31 PM CST | Tornado Warning | PAH | Daviess | 29 min |
| Nov 17, 3:35 PM CST | Tornado Warning | PAH | Caldwell, Livingston, Lyon, Marshall | 25 min |
| Nov 17, 4:02 PM CST | Tornado Warning | PAH | Muhlenberg | 28 min |
| Nov 17, 4:07 PM CST | Severe Thunderstorm Warning | PAH | Calloway, Fulton, Graves, Hickman, Marshall, Trigg | 38 min |
| Nov 17, 4:13 PM CST | Severe Thunderstorm Warning | PAH | Caldwell, Christian, Trigg | 32 min |
| Nov 17, 4:18 PM CST | Tornado Warning | PAH | Calloway, Marshall, Trigg | 27 min |
| Nov 17, 4:33 PM CST | Tornado Warning | PAH | Calloway | 27 min |
| Nov 17, 4:42 PM CST | Severe Thunderstorm Warning | PAH | Calloway, Christian, Graves, Muhlenberg, Todd, Trigg | 48 min |
| Nov 17, 4:46 PM CST | Tornado Warning | PAH | Muhlenberg, Todd | 14 min |
| Nov 17, 4:56 PM CST | Areal Flood Advisory | PAH | Calloway | 2 hr |
Nearby
Tornado Warnings in Kentucky, 2013Every tornado warning in 2013Tornadoes in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.